Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Noticed fleshy skin growth on the side of nipple. What is the cause and cure?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
i'm a 64 year old male who just noticed a fleshy skin growth on the side of my nipple ?? it's flappy & tubular skin color does not hurt, not red
Posted Sun, 23 Dec 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there.
I hear your issue. It is most likely what we in dermatology allude to as an acrochordon or a benign skin tumor. Do not worry, it is not a cancerous problem or anything major to worry about. It may though have to be excised under a local anaesthetic using a hyfrecator (cautery) or lasers depending on the availability & doctor's expertise. The person to visit would be a dermatologist nearest you when time permits. It is not an urgent matter & will not cause you any issues except maybe from an aesthetic viewpoint or if it gets caught in your clothing. It is a problem easily resolved in relax & wish you continued good health.
Do close this query if satisfied hv pointed you out in the right direction & give us a healthy rating if time permits. Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor